Pairwise comaximal elements and the classification of all V-distributive triangular norms of length 3


Khadjiev D., KARAÇAL F.

INFORMATION SCIENCES, vol.204, pp.36-43, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 204
  • Publication Date: 2012
  • Doi Number: 10.1016/j.ins.2012.03.014
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.36-43

Abstract

For a lattice with a V-distributive t-norm, one useful inequality is obtained. Theorems on relations between a family of pairwise comaximal elements and a direct decomposition of the unit in a lattice with a V-distributive t-norm have given. Using these results, the description of all V-distributive triangular norms of length 3 and all lattices of length 3 with a V-distributive t-norm have obtained. (C) 2012 Elsevier Inc. All rights reserved.